... because I maxed out the
Panic Disorder - I am on .5mg clonazepam up to 3x/daily I also have been switched from Zoloft?
- 15 Feb 2017 by CookieBerry
- 16 Feb 2017
- zoloft, depression, anxiety, panic disorder, social anxiety disorder, clonazepam, major depressive disorder, borderline personality disorder, disorder
Added 15 Feb 2017:
I maxed out the dosage of Zoloft and now take Prozac 80mg daily. I am struggling with my mood on a daily basis. I've tried seroquel trazodone and Amitriptyline. Also propranolol and buspar did not help. I am losing my mind. The depression and panic is creeping back currently. I see a therapist but he seems to. E of no help(i.e. Suggesting meditation) I've been there n done that to no avail. I just want to be in control of my own thoughts. Every day I'm scrambling trying to keep it together. But I feel that I'm fighting a losing battle. How do I relax. Why doesn't it feel like I'm getting some sort of relief? Can anyone identify with how I'm feeling? Any advice is appreciated!
I feel for you, I also take Clonazepam twice daily 1 milligram pill have been there & done that with a Therapist telling me to meditate. What seemed to help me a bit is going to Chronic Pain Management group & getting up sometimes to do this I had to force myself. At the clinic we exercised & had discussions with people that are going through the same thing you are that in it self made me feel reassured that I was not going nuts. I myself needed a support group not just one therapist telling me to do relaxation therapy. Yes we did that also relaxation but we had discussions & we also had pool therapy & we also worked out. I also just started taking Gabapentin given to me for my nerves hope it works. My general physician put me on Atenalol a low blood pressure medication and told me it was a Beta Blocker when I am panicked I know my heart races I feel like people are watching me and I can't even sighn my name in a check out line the Atenol seemed to help maybe talk to your doctor about that for when you are having a panic attack your heart races and your blood pressure goes up at least I know mine does. I wish you all the luck for I know that you feel like crud at least I do if you want to talk more I just joined the group about 2 months ago and I go by the name Pain Pal. I have many issues myself I have been on Clonazapam for about 10 years. It's funny but not funny that we have to take pills just to feel normal which in itself is depressing. It did help me to take a low blood pressure pill though so maybe that will help talk to your doctor & please keep me informed on how you are doing I wish you nothing but the best. Sincerely Pain Pal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2015 • 4 answers
Posted 25 Aug 2015 • 3 answers
Posted 26 Sep 2016 • 1 answer
I am taking a 100 mg Zoloft right now and have been for a couple months. I have very bad anxiety and
Posted 3 Nov 2017 • 1 answer
So my o.b prescribed me zoloft and I have two babies. Any suggestions. I have anxiety and depressio?
Posted 4 Jan 2018 • 1 answer